# SDR SWAA2024103045313

- Difficulty date: October 5, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SILL WEB LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA 2024-593316<[01] REPLACED LOWER SILL WEB (1EA) LOCATED BTW BS 291.5 TO BS 332.1 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET: 25 REV: DWG 140A9810 SHEET: 47 REV: A SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED LOWER SILL WEB (1EA) LOCATED BTW BS 291.5 TO BS 332.1 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET: 25 REV: DWG 140A9810 SHEET: 47 REV: A SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED LOWER SILL WEB (1EA) LOCATED BTW BS 291.5 TO BS 332.1 AT LEVEL STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310 SHEET: 25 REV: DWG 140A9810 SHEET: 47 REV: A SEE INDIVIDUAL SIGN OFF BELOW
